MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC KIT 1-LUMEN: 4.5 FR X 55CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW AGBA PICC KIT 1-LUMEN: 4.5 FR X 55CM; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CDC-45541-HPK1A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported one side of the peel-away sheath broke off while attempting to separate the two halves.The sheath was removed and the procedure completed.No patient harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one peel-away sheath for evaluation.Signs of use were observed.Visual inspection of the peel-away sheath revealed that it was not torn along the score lines as intended.One of the tabs separated from the main sheath body partway down the extrusion.The separation points were stretched and jagged.Functional inspection could not be accurately performed due to the condition of the returned sample.Manufacturing engineers confirmed the appearance of the damage is consistent with a manufacturing issue.A device history record review was performed, and several findings were identified.For part number eb-01042-002, batch 34c23f0030, five non-conformances were initiated regarding peel-away sheath damage.Based on the non-conformances and the returned sample, these findings are relevant to this investigation.The customer report of a peel-away sheath torn incorrectly was confirmed through complaint investigation of the returned sample.Visual inspection revealed the sheath did not tear along the score lines as intended.As a result, one of the tabs separated from the main peel-away sheath body.Based on these circumstances , and the comments from manufacturing, this issue is manufacturing related.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW AGBA PICC KIT 1-LUMEN: 4.5 FR X 55CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18000215
Report Number9680794-2023-00795
Device Sequence Number18051905
Product Code LJS
UDI-Device Identifier30801902124075
UDI-Public30801902124075
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/13/2024
Device Catalogue NumberCDC-45541-HPK1A
Device Lot Number33F23E0665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown